# SDR SWIA201437676

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 32,454 hours, 26,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD TO CYCLE THE LANDING GEAR TWICE TO GET THE NLG TO EXTEND.  REPLACED THE NLG GEAR SELECTOR VALVE.   GROUND OPS AND LEAK CHECKED GOOD IAW AMM. PREFORMED MANUAL AND EMERGENCY EXTENSION AND RETRACTIONS OPS CHECKED GOOD.
